# SDR SWAA2025031199394

- Difficulty date: February 24, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL ON ENGINE 2 2025-151970<[01] REPLACED WEB OUTBOARD FAN COWL ON ENGINE 2 IAW B737-700 SRM 51-40-02;[02] CERTIFIED WORK PERFORMED.
